MathSciNet Relay Station
MathSciNet bibliographic data
MR1653425 (2000j:46044) 46C05 (47A05 47A30)
Buckholtz, Don Hilbert space idempotents and involutions. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1415–1418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement